# SDR AALA20100413TUL07

- Difficulty date: April 13, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT FLAP INTERIM (PATCH) REPAIR HAS DELAMINATION.  REMOVED, DRILLED AND COUNTERSINKED NEW LEADING EDGE SKIN PER SRM 51-10-2.
